MathSciNet Relay Station
MathSciNet bibliographic data
MR930077 (89k:57016) 57M25 (05C99 57M15)
Murasugi, Kunio On invariants of graphs with applications to knot theory. Trans. Amer. Math. Soc. 314 (1989), no. 1, 1–49.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement